# SDR DALA2017020600971

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 48,503 hours, 16,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W OUTBD L/H TUNNEL STABILIZER IS CRACKED BETWEEN BS 365 - 377, LBL 25.  REPAIRED NLG W/W OUTBD L/H TUNNEL  STABILIZER IAW SRM 53-00-51 REPAIR 13 .
